# SDR CALA2021060700812

- Difficulty date: June 7, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 67,710 hours, 24,507 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Condition: Missing
- Location: Lt Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 LT MLG FLYING DOOR ATTACH HARDWARE IS COMPLETELY MISSING AT AFT LOWER ATTACH POINT AND THE DOOR IS LOOSE PHOTO ADDED REMOVED LT MLG FLYING DOOR ASSLY (CENTER & INNER DOOR ASSLY) -- REQUEST CDL 32E. DISPATCH DESK: 26   NAME: DK   DATE: 06-JUN-21- TOMC APPROVED FOR CDL 32E FOR ACFT 0239. CDL APPLIED. ROUTED REMOVED DOOR ASSLY TO MOR STORES RON HOLD. LP OPEN DETAISL AWAITED.
